# SDR UPS97225235

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LFT EMERG EXIT ID LIGHT DID NOT TEST.  INSTALLED NEW BATTERY PACK IN FWD LT EMER EXIT IDENTIFIER LIGHT, TEST OK IAW UPS TC 3000.
